# SDR USAASB96227

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 500000043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CEILING EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PACK.  (M)
